MAUDE Adverse Event Report: UNOMEDICAL A/S SURE T

UNOMEDICAL A/S SURE T
Model Number MMT-864
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Coma (2417)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reference samples were visually inspected and tested for flow and leak.And all were found within specifications.The batch record #: (b)(4) was verified and found it within specifications.The claim failure cannot be confirmed.An investigation has been performed based on the customer complaint description and the reference sample from the same number.According to unomedical traceability record, no relevant deviation were found.If new information become available, the complaint will be re-opened and appropriate action will be taken.
 
Event or Problem Description
Unomedical reference number: (b)(4).A diabetic female patient reported that the infusion set was leaking on site and not delivering insulin and she went into a coma and was hospitalized.Patient had leaks in her site, especially when she does a bolus.Patient stated that there was not any stress or pull on the infusion set tubing.Patient was able to change the infusion set.Therapy at hospital is unknown.Date of incident is unknown.No further information is available.

Brand Name
SURE T
Common Device Name
SURE T
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1-3
osted
lejre, 4320
DA  4320
MDR Report Key11121616
Report Number3003442380-2021-00001
Device Sequence Number11867694
Product Code FPA
UDI-Device Identifier05705244005778
UDI-Public05705244005778
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/01/2022
Device Model NumberMMT-864
Device Lot Number5285757
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2020
Initial Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;